# SDR USAA2014050600020

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FRAME 69 TO FRAME 70 & BETWEEN STRINGER 23L TO STRINGER 24L, Z-500.  REPLACED SHEAR PLATE BETWEEN FRAME 69 TO FRAME 70 & BETWEEN STRINGER 23L TO STRINGER 24L, Z-500 IAW SRM 51-72-11.
